I've been taking Lovastatin for 2 months. For the past couple of weeks I've been experiencing aching kidneys and I'm very tired. I had blood work done today for follow up of the drug and notified the doctor that I had this problem. My body temperature is 96.8, which I realize is a bit low, but perhaps normal? Could the achiness be due to the Lovastatin? I'm quite concerned about this and have had kidney problems as a child. The feeling I have now is like it was 50 years ago. Any thoughts? I'm waiting for the results of the blood work to see if anything shows up. Thank You
Hi, as such there is no direct co relation of kidney pain with lovastatin which is mainly metabolized through liver. What are the other drugs you are on? Main side effects of lovastatin are myopathy and liver disorder. For more information visit http://www.rxlist.com/cgi/generic/lovastat_ad.htm
Wait for blood reports, need to assess kidney function. Also get ultrasound done to rule out any pathology of urinary tract.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.